Thought I'd just say hello and send along hopes that your pain level has continued to lessen after stopping the omeprazole. You have good instincts in listening to your body and looking for a solution that helps.
Best wishes... Catherine
Forum Moderator Team
TURBT 1/21/10 at age 55
Dx: T2aN0M0 Primary Bladder Adenocarcinoma
Partial Cystectomy 2/25/10
Vanderbilt Medical Center
Did not know about kidney stones. People with the one calcification tend to have others. Makes sense. Way too familiar with referred pain. I say bladder pain because that is the trigger, lower pelvic pain is more descriptive.
7 years 7 months ago - 7 years 7 months ago#43745by mmc
Your theory makes sense that the calcification can be caused by omeprazole since one of the major side effects is kidney stones. Some people also have signs of pancreas inflammation, stomach or other abdominal pain. It doesn't seem like it would cause bladder pain but I'm sure you know about referred pain as well. Who knows though, if it can cause the other pains maybe it could also cause bladder pain.
P.S. Hopefully it is only plaque calcification and not plague calcification!
We don't need any more plague.